journal6 ›› 2008, Vol. 29 ›› Issue (5): 14-18.

• Mathematics • Previous Articles     Next Articles

Ishikawa Iterative Procedure and Stability for  Nonlinear Mixed Variational Inclusions


  1. (Institute of Applied Mathematics Research,Chongqing University of Posts  and Tele Communications,Chongqing 400065,China)
  • Online:2008-09-25 Published:2012-05-20
  • About author:LI Hong-gang(1959-),male,was born in Fuling District,Chongqing City,professor;research area are nonlinear fanction analysis and graph theory.

Abstract: A new class of generalized nonlinear mixed variational inclusions involving (A,η)-accretive mappings is studied in Banach spaces,an existence  theorem of solution for this kind of variational inclusion is proved,and a new Ishikawa iterative algorithm is established,and the stability and the convergence of iterative sequences generated by the algorithm is discussed in q-uniformly smooth Banach spaces.

Key words: generalized nonlinear mixed variational inclusions, (A,&eta, )-accretive mapping, stability, resolvent operator, Ishikawa iterative procedure

WeChat e-book chaoxing Mobile QQ